+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-4; - Issue-03

Review Article

Sept. 28, 2017

Coincidence point theorems under F-contraction in Ultrametric Space

  Jeyanthi C, Giniswamy

  Sch J Phys Math Stat | 140-144

  DOI : 10.21276/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Sept. 26, 2017

A Note on Existence of Positive Solutions of One-Dimensional p -Laplacian Equations

  Yixin Li, Guangchong Yang

  Sch J Phys Math Stat | 133-139

  DOI : 10.21276/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

Sept. 14, 2017

Fabrication of Schottky Barrier Solar Cells of Copper (I) Oxide (Cu2O) by the Process of Partial Thermal Oxidation

  Sulayman Muhammad Kabeer, Ali Elkhidir Ali

  Sch J Phys Math Stat | 96-101

  DOI : 10.21276/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Sept. 11, 2017

Empirical likelihood confidence intervals on the mean differences after inverse probability weighted imputation

  Lirong Wang, Hui Liu

  Sch J Phys Math Stat | 102-108

  DOI : 10.21276/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Sept. 15, 2017

Fission excitation functions induced by weakly bound nuclei 6He and 7Li

  A.A. Hassan

  Sch J Phys Math Stat | 109-112

  DOI : 10.21276/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

Sept. 17, 2017

More on gbsb*-Closed Sets in Topological Spaces

  P. Selvan, M.J. Jeyanthi

  Sch J Phys Math Stat | 113-120

  DOI : 10.21276/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Sept. 19, 2017

Improve the Excavation Speed of the Tunnel Based on Genetic Algorithm— Radial Basis Function Network Algorithm

  Chunliang Zhao, Shulin Sui

  Sch J Phys Math Stat | 121-126

  DOI : 10.21276/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Sept. 20, 2017

On The Positive Pell Equation y2  40x2 1

  K. Meena, S.Vidhyalakshmi, M.Vanitha

  Sch J Phys Math Stat | 127-132

  DOI : 10.21276/sjpms


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India